# SDR HEEA086606

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6710 · Main Rotor Control
- Part: Force Gradient
- Part number: 212001035101
- Condition: Failed
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATT MODE FAILED 2 SECOND BEEP TEST. REPLACED CAP 212-001-046-003 DUE TO WORN; ACTUATOR 212-001-048-001 DUE TO WORN.  REPAIRED.
